Secant dimensions of low-dimensional homogeneous varieties

K. Baur, J. Draisma

Research output: Contribution to journalArticleAcademicpeer-review

12 Citations (Scopus)


We completely describe the higher secant dimensions of all connected homogeneous projective varieties of dimension at most 3, in all possible equivariant embeddings. In particular, we calculate these dimensions for all Segre–Veronese embeddings of P1 × P1, P1 × P1 × P1, and P2 × P1, as well as for the flag variety F of incident point-line pairs in P2. For P2 × P1 and F the results are new, while the proofs for the other two varieties are more compact than existing proofs. Our main tool is the second author's tropical approach to secant dimensions.
Original languageEnglish
Pages (from-to)1-29
JournalAdvances in Geometry
Issue number1
Publication statusPublished - 2010


Dive into the research topics of 'Secant dimensions of low-dimensional homogeneous varieties'. Together they form a unique fingerprint.

Cite this